# SDR UPS06146824

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Condition: Illuminated
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 "A" LOOP LIGHT ILLUMINATED.  DEFERRED NR 2 ENG LOOP "A" INOP PER MEL 26-12-01-1, PLACARD INSTALLED.
